# SDR SWAA981270

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND EMERGENCY EXIT EGRESS FLOOR LIGHTING LOOSE AT ROW 14.  SECURED AND STOWED FLOOR EGRESS LIGHTING, OPS CK GOOD  PER BOEING MM.
